# SDR KBTR 10 0305

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Filed by: Classic Service Center LLC, repair station KBTR482F
- Aircraft: N352CH
- Make and model: Snias AS350B2
- Aircraft serial: 2661
- Aircraft time: 6,272 hours, 31,642 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191700
- Part serial: M2987
- Condition: Debonded
- Location: M/R Head
- Part time: 2,018 hours
- Component: Rotor Head
- Component part number: 355A31000106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSH IN END OF STARFLEX ARM (1 OF 3) FOUND LOOSE AND UNBONDED.
